Multimatricvariate distribution under elliptical models

José A. Díaz-García, Francisco J. Caro-Lopera

Research output: Contribution to journalArticlepeer-review

Abstract

A new family of matrix variate distributions indexed by elliptical models is proposed in this work. The termed multimatricvariate distributions emerge as a generalisation of the bimatrix variate distributions based on matrix variate Gamma distributions and independence. Some properties and special cases of the multimatricvariate distributions are also derived. Two new interesting Jacobians in the area are also provided. Finally, an application for time dependent data of DNA molecules is studied.

Original languageEnglish
Pages (from-to)109-117
Number of pages9
JournalJournal of Statistical Planning and Inference
Volume216
DOIs
StatePublished - Jan 2022

Keywords

  • Bimatrix variate
  • Matricvariate
  • Matrix variate
  • Matrix variate elliptical distributions
  • Random matrices

Fingerprint

Dive into the research topics of 'Multimatricvariate distribution under elliptical models'. Together they form a unique fingerprint.

Cite this